# SDR IPXA2015062790579

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER T/E SILL STRIP CRACKED ALONG LOWER SPAR CAP REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008 AND SRM 51-33-01.
